# SDR 01

- Difficulty date: May 16, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N408CT
- Make and model: Cessna S550
- Aircraft serial: S5500055
- Aircraft time: 6,897 hours, 5,085 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: SLZ7695
- Part serial: AE1027
- Condition: Defective
- Location: Stall Warning
- Part time: 6,392 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STICK SHAKER DID NOT ACTIVATE WHEN DOING STALL RECOGNITION/RECOVERY TRAINING.
